# SDR CALA2011101000654

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 46,333 hours, 24,507 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

FOR DELAY REPORTING:  REF L/P 8769333 - A/C LOST PRESSURIZATION AND DIVERTED INTO MFE.  DIVERSION DUE TO PRESSURIZATION PROBLEMS.  A/C WAS MAINTENANCE FERRIED TO IAH FOR REPAIRS.
